# SDR 99UAL900003

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR, POSSIBLY OF TURBINE OIL  AFTER CLIMBOUT AND DESCENT.  *S/D*  ENG/APU OIL USAGE IS LOW, AND NO HYD FLUID LEAK OR FUEL LEAK WRITE-UPS.  COALESCER BAGS REPLACED.  OK ON SUBSEQUENT FLIGHTS.
